# SDR ASOA201705243171

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213609
- Condition: Cracked
- Location: Omega Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 R/H OMEGA ANGLE CRACKED. OMEGA ANGLE REPLACED.
